# SDR JJBA20210510007

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2X CRACKS FOUND ON PYLON YOKES UPPER FLANGE 2X HOLE LOCATION. DAMAGES HOLES (2X) ON PYLON YOKES UPPER FLANGES AT LH AND RH ENG TO PYLON JUNCTION OVERSIZED AT 8.306 MM (0.326 IN). BUSHINGS FLUSH-PYLON AND (2X) BUSHINGS PYLON LOCALLY FABRICATED. DAMAGED HOLES (2X) ON PYLON YOKES UPPER FLANGE AT LH + RH ENG TO PYLON.
